Hey Pyro, trying to send you a PM but your box is full.
So I had to drop the t3... I was running 50mcg of t3 and 100mcg of Clen. I normally run Clen at 200mcg with no sides.
I started experiencing nausea, and extreme muscle cramps, and restlessness. Its been going on for 4 days now. Today I decided to drop both and take a week off.
I will start back in a week with only 25mcg of t3 and no Clen.
I'm not sure if I just caught a virus but I felt horrible.
I suspect my Clen was way over dosed, as it has been 30 hours from my last dose and I'm starting to feel better. T3 with its 2.5 day half life is still going strong so if it was to blame I would still be feeling ****ty. Over dosing Clen is big a good thing and if this turns out to be the cause I will be very disappointed in my supplier. I have been supplementing turine and potassium. The virus is still a plausible cause but I really think poorly manufactured Clen is the real root of the problem.
It probly is the clen bro, damn that sucks though.Originally Posted by csa2179
Clen is pretty simple to create. If they can't get that right imagine all the other stuff they are ****ing up. I will not be ordering from them again. 100mcg if there Clen us stronger than 200mcg of pharm grade Clen. Wtf, that's dangerous. I'm glade I did dose at 200.
T3 also up regulates beta 2 receptors. This is why the sides are coming on so hard. The clen is still working.possibly even better due to up regulation.Originally Posted by csa2179
Are you on any exogenous hormones?
Buy IronMagLabs products and SAVE with matt15
Buy BlackStone Labs product and SAVE with matt10
Update:No muscle loss...what a shocker!Eating 500 over and am still reaping the benefits of not feeling tired after meals!May up calories because I'm really uncomfortable at 8% bodyfat.
Yeah that is scary, maybe they were listening to Juicy J and poppin Molly in the lab haha.Originally Posted by csa2179
I was supplementing 5g of taurine, and 2g potassiumOriginally Posted by dat dude
[QUOTE=csa2179;3462950]I was supplementing 5g of taurine, and 2g potassium[/QUOTE
Umm I have no clue what the cause of the cramps could be then bro. Maybe the clen was overdosed. Someone mentioned the T-3 could be upgrading your receptors which would make the clen more potent. Good luck man.
Motivation is what gets you started habit is what keeps you going.
Yeah I think it was a combination of being sick and over dosed Clen. I'm still not feeling 100%
I am now eating 700 over my base calories.I have added half an inch to my arms in 6 weeks.Yay for progress!
Still loving the t3.I can eat 1.5g carbs per lb of bodyweight and still not blow up.NICCCEEEE
That's f*cking sweet bro. This is on how many mcgs again?Originally Posted by pyrobatt